文章基本信息
- 标题:(a, d) – Edge-antimagic Total labeling in Extended Duplicate Graph of Path
- 本地全文:下载
- 作者:P.J. Kavitha ; P.P. Ulaganathan ; B. Selvam 等
- 期刊名称:International Journal of Innovative Research in Science, Engineering and Technology
- 印刷版ISSN:2347-6710
- 电子版ISSN:2319-8753
- 出版年度:2015
- 卷号:4
- 期号:4
- 页码:2516
- DOI:10.15680/IJIRSET.2015.0404140
- 出版社:S&S Publications
- 摘要:In this paper, we prove that the Extended Duplicate Graph of a path is (a,d)-edge-antimagic totalAMS Subject Classification : 05C78
- 关键词:Graph labeling; (a;d)-edge-antimagic total labeling; Extended Duplicate Graphs